MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform soft tissue repair matrix was implanted during a pelvic floor reconstruction with xenform procedure performed on (b)(6) 2014.According to the complainant, on (b)(6) 2017, the patient experienced dyspareunia.She was treated with physical therapy and the event has not yet resolved.
 
Additional Manufacturer Narrative
Correction to: race.Patient identifier: (b)(6).Report source: study name: (b)(6).(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform soft tissue repair matrix was implanted during a pelvic floor reconstruction with xenform procedure performed on (b)(6) 2014.According to the complainant, on (b)(6) 2017, the patient experienced dyspareunia.She was treated with physical therapy and the event has not yet resolved.Additional information received on july 28, 2020.The event of dyspareunia was present at the patient's baseline and has not worsened in frequency or severity.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key6892552
Report Number3005099803-2017-02839
Device Sequence Number3655822
Product Code FTM
UDI-Device Identifier08714729774198
UDI-Public08714729774198
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model NumberM0068302470
Device Catalogue Number72920
Device Lot Number0001404014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2017
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date09/25/2017
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight66